# SDR AUS20011057

- Difficulty date: July 15, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2700 · Flight Control System
- Part: Cable
- Condition: Corroded
- Location: Flight Control S
- Component: Flight Control S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEVERAL FLIGHT CONTROL CABLES RUSTY. THE FOLLOWING CABLES WEREFOUND TO BE UNSERVICEABLE:- 1. PNO 0400107-41 AILERON CABLE (2OFF)2. PNO 0400107-21 BALANCE CABLE 3. PNO 0400107-45 FLAP CABLE4. PNO 0400107-46 FLAP CABLES 5. PNO 0400107-30 TRIM CABLE6. PNO 0400107-57 TRIM CABLE7. PNO 0400107-49 RUDDER CABLE
